# SDR SWAA2015102245220

- Difficulty date: August 28, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6549586
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR WEB, LABELED NR 6 ON INBD SIDE OF RSS 224.14, CRACKED.  REPAIRED WEB IAW EA.
